MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC IDESIGN ADVANCED WAVESCAN STUDIO; EXCIMER LASER SYSTEM
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity has been requested but not available at the time of this report.Date of event: unknown/not provided a review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The trend review shows that there is not significant change over historical complaint limits and no recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.There was no product deficiency identified.All pertinent information available to johnson & johnson has been submitted.
 
Event or Problem Description
Account reported patient had photorefractive keratectomy treatment and presented hyperopic post treatment.Patient initial visit refraction: right eye +1.50-0.75x144 20/20.Left eye +1.75 sph 20/20.Cyclopegic refraction: right eye +1.75-0.75x141.Left eye +1.75 sph.Prk treatment: right eye +1.46-0.79x130 20 microns.Left eye +3.75 (goal of -2.00 for near) 36 microns.3 months post op refraction: right eye +1.25--0.75x135 20/20.Left eye -0.50-0.25x136 20/20.5 months post op refraction: right eye +0.25-1.00x180 20/20.Left eye -0.25-0.25x155 20/30.

Brand Name
IDESIGN ADVANCED WAVESCAN STUDIO
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14215331
Report Number3012236936-2022-01116
Device Sequence Number20144492
Product Code LZS
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P930016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-2261
Device Catalogue Number0110-2261
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale